Advertisement

Eine Klasse von Antiautomorphismen in rechts-geordneten Gruppen

  • Gerd Finke
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    C. G. Chehata, On a theorem of ordered groups. Proc. Glasgow Math. Ass.4 (1958) 16–21.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    P. M. Cohn, Groups of order automorphisms of ordered sets. Mathematika4 (1957) 41–50.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    P. Conrad, Right-ordered groups. Michigan Math. J.6 (1959) 267–275.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    U. Morin undF. Busulini, Alcune considerazioni sopra una geometria generale. Atti dell'Ist. Veneto di Sc., Lett. ed arti t.107 (1959) 373–386.Google Scholar

Copyright information

© Mathematische Seminar 1972

Authors and Affiliations

  • Gerd Finke
    • 1
  1. 1.Halifax

Personalised recommendations